# SDR AALA202010279002

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 23,560 hours, 9,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN EMERGENCY FLASHLIGHT HOLDER INOPERATIVE FLASHLIGHT FLIGHT ATTENDANT RIGHT AFT SIDE INOPERATIVE.  REMOVED AND REPLACED CABIN EMERGENCY FLASHLIGHT HOLDER, PER AMM 25-64-00.
